Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am a having hypothorism from last 10 years.I am unable to sleep the whole day or night

hi i am male 44 yrs. I'm a having hypothorism from last 10 years. Initailly before this hypothyorism my weight was about 60 kg. Till sept.2009 my weight was 82kg now i'm having 99 degree F temp. mostly in the afternoon or evening in the morning it is less than 98 my present weight is reduced to 78.5 also i want to inform you that in sept.2009 i had severe diahria ( loose motion ) & some 3 bottles of drip was given to medue to dehydration. since then my weight started reducing. I had done my investigations done just 25 days back Haemogram, LFT, KFT, Thyroid Profile etc they are normal except TSH it was raised to 15. I do not feel any weakness, i am unable to sleep the whole day or night
Asked On : Wed, 28 Apr 2010
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response


Thanks for using healthcaremagic. When thyroid is being treated, and if the does is more in your case, then it shall cause such symptoms. Get back to your treating doctor and do discuss about this issue. 

Wish you the best of health.

Answered: Tue, 18 May 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor